# SDR R61A201803010262

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066796001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE WET AREA FRAME 17 IN FRONT OF SERVICE DOOR RIGHT SIDE CORRODE.   FOUND CORROSION TO BE GREATER THAN 10 % OUT OF LIMITS, CUT OUT DAMAGED PORTION, FABRICATED AND TRIMMED TO SIZE  EXTRUSION AND FILLER  REPAIR, INSTALLED NEW EXTRUSION AND FILLER IAW SRM 53-00-10.
